2019
Том 71
№ 7

All Issues

Fedunyk O. V.

Articles: 2
Article (Ukrainian)

Approximation characteristics of the classes $B_{p,θ}^{Ω}$ of periodic functions of many variables

Fedunyk O. V., Stasyuk S. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 5. - pp. 692–704

We obtain exact order estimates for the approximation of the classes $B_{p,θ}^{Ω}$ of periodic functions of many variables in the space $L_q$ by using operators of orthogonal projection and linear operators satisfying certain conditions.

Article (Ukrainian)

Linear widths of the classes $B^{\Omega}_{p, \theta}$ of periodic functions of many variables in the space $L_q$

Fedunyk O. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 1. - pp. 93–104

We obtain exact order estimates for the linear widths of the classes $B^{\Omega}_{p, \theta}$ of periodic functions of many variables in the space $L_q$ for certain values of the parameters $p$ and $q$.